# SDR 99UAL900112

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Tube
- Part number: D31039202
- Condition: Leaking
- Location: Slide
- Part time: 589 hours
- Component: Air Cruisers, D31098202
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE FAILED AIR RETENTION TEST DURING SHOP VISIT.  *S/D*  POROSITY CAUSED SEAM LEAK.  UNIT WAS SENT TO VENDOR FOR EVALUATION AND REPAIR.
